# SDR AALA20041088

- Difficulty date: November 1, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Engine: Pwa JT8D217C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 FLEX PANEL EMERGENCY PATH LIGHTING AND NR 2 AND NR 3 OVERHEAD EMERGENCY ESCAPE PATH LIGHTING AT STATIONS 925, 812 AND 642 INOPERATIVE.  REPLACED BATTERY PACKS FOR NR 1 FLEX PANEL EMERGENCY PATH LIGHTING (BATTERY PACK B5 28) AND NR 2 (BATTERY PACK B5 104) AND NR 3 (BATTERY PACK B5 102) OVERHEAD EMERGENCY ESCAPE PATH LIGHTING AT STATIONS 925, 812 AND 642. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
